Weight gain

By arkansasurviver Latest Reply 2012-02-20 21:29:13 -0600
Started 2011-11-10 11:19:29 -0600

Once again I am frustrated with everything. I am taking my torsimide (sp?) as directed plus a booster 2 days a week. I have done this one booster so far this week. I wake up today and I am up 5 lbs. I am going into my doctor today because of the change. I just feel frustrated that my weight bounces around and the meds don't seem to help. I don't know what to tell my doc other than I need results. Got any words of wisdom?

3 replies

bikerbay 2012-02-20 21:29:13 -0600 Report

I am sorry that u are gaining weight, because of my heart problem I was gaining a lot of weight it was not good for me so I found out how to loose it. Yes it was the wrong way but at that time I didn't know what else to do so I only ate one meal a day sometime I would not eat all day or for days. It worked but it didn't, I mean I loses the weight but at the same time I started fainting, getting dizzy , and started having other health problems. Today I am still loosing weight and it's hard cause I still only eat one meal a day I don't skip days anymore. U should take walks and eat healthy food. Good luck

HeartHawk 2011-12-12 00:38:11 -0600 Report


Make certain to discuss this with your doc. Torsemide is one of many "loop diuretics" and is usually associated with weight loss due to its diuretic properties. Rapid weight gain may indicate that it is ineffective or some sort of renal insufficiency (inability to eliminate water). It is quite possible all you need is a different med. Thankfully, there are many other meds to try.


lifedriver 2011-12-11 17:27:49 -0600 Report

First of all don't beat yourself up. Weight loss takes time You have to become a new person by that I mean you have to change your eating and lifestyle to begin with. It all takes time…LIVE